# SDR CALA20190821401

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 55,426 hours, 23,837 cycles
- Engine: Iae V2527A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Part number: 2A4254
- Part serial: L371215SB35
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 EEC INCORECT REPORTING OF STALL.   PB SENSE LINE WAS PRESSURE CHECKED FOR LEAKS,  NO LEAKS NOTED,  LINE HELD PRESSURE FOR 15 MINUTES.
